# SDR SWAA2025092206605

- Difficulty date: August 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 29,706 hours, 14,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SHOWS EVIDENCE OF CRACK IN WIGGLE PLATE ON FWD INBD CORNER OF PANEL 551EB ATTACH POINT.<[01] HFEC WIGGLE PLATE PER NDT MANUAL 51-00-00 PROCEDURE 23;[02] REMOVED DAMAGED WIGGLE PLATE PER SRM 51-40-02.;[03] REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.;[04] INSPECTED WORK PERFORMED REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
